Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Symplectic structures on Banach manifolds


Author: Alan Weinstein
Journal: Bull. Amer. Math. Soc. 75 (1969), 1040-1041
DOI: https://doi.org/10.1090/S0002-9904-1969-12353-0
MathSciNet review: 0245052
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Ebin and J. Marsden, Groups of diffemorphisms and the solution of the classical Euler equation for a perfect fluid, Bull. Amer. Math. Soc. 75 (1969), 962-967. MR 246328
  • 2. S. Lang, Introduction to differentiable manifolds, Interscience, New York, 1962. MR 155257
  • 3. J. Moser, On the volume elements on a manifold, Trans. Amer. Math. Soc. 120 (1965), 286-294. MR 182927
  • 4. S. Sternberg, Lectures on Differential geometry, Prentice-Hall, Englewood Cliffs, N. J., 1964. MR 193578


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12353-0

American Mathematical Society